# SDR UALA2009120703781

- Difficulty date: December 7, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 36,301 hours, 4,474 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Terminal Block
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID GALLEY EMERGENCY LIGHT TERMINAL BLOCK IN COMPARTMENT 300, BROKEN WITH WIRES HANGING DOWN.   REPLACED GALLEY EMERGENCY LIGHTS TERMINAL BLOCK.
